# SDR CALA2014011590156

- Difficulty date: January 15, 2014
- Submitted: January 15, 2014
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 93,617 hours, 14,866 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAW TASK CARD 6-2006-A, FLOOR MOUNTED EMERGENCY EXIT LIGHT INOPERATIVE AT LT MID LAVATORY.  REPLACED EMERGENCY EXIT LIGHT LT AT MID LAVATORY IAW MM 33-50-99, TEST IAW MM33-51-00 TESTED OK.
